Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 47, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 1:59 PM EDT for Alachua County, Bradford County, Union County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2008, 1:59 PM EDT (17:59 UTC)
- Expired
- Oct 9, 2008, 2:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 10:57 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 091759 TORJAX FLC001-007-125-091845- /O.NEW.KJAX.TO.W.0047.081009T1759Z-081009T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EDT THU OCT 9 2008 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA SOUTHERN BRADFORD COUNTY IN NORTHERN FLORIDA SOUTHERN UNION COUNTY IN NORTHERN FLORIDA * UNTIL 245 PM EDT * AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WORTHINGTON SPRINGS...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW RIVER...SAMPSON AND STARKE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3002 8205 2973 8205 2978 8245 2993 8247 TIME...MOT...LOC 1759Z 263DEG 17KT 2986 8236 $$ SHASHY
1 follow-up statement
000 WWUS52 KJAX 091819 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EDT THU OCT 9 2008 FLC125-091829- /O.CAN.KJAX.TO.W.0047.000000T0000Z-081009T1845Z/ UNION FL- 219 PM EDT THU OCT 9 2008 ...THE TORNADO WARNING FOR SOUTHERN UNION COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2996 8205 2973 8205 2980 8230 2990 8236 TIME...MOT...LOC 1819Z 266DEG 17KT 2985 8225 $$ FLC001-007-091845- /O.CON.KJAX.TO.W.0047.000000T0000Z-081009T1845Z/ ALACHUA FL-BRADFORD FL- 219 PM EDT THU OCT 9 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR SOUTHERN BRADFORD AND NORTHEASTERN ALACHUA COUNTIES... AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED NEAR BROOKER...OR 11 MILES SOUTHEAST OF WORTHINGTON SPRINGS...MOVING EAST AT 19 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAMPSON...WALDO...HAMPTON AND STARKE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2996 8205 2973 8205 2980 8230 2990 8236 TIME...MOT...LOC 1819Z 266DEG 17KT 2985 8225 $$ SHASHY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Oct 9, 9:30 AM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU OCT 9 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION. ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT. HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR STORMS. POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER ACTIVATION. && .AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING. WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE TEMPO GROUPS BASED ON THIS TIMING. && .MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP WIND SPEEDS A BIT. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 11:30 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EDT THU OCT 9 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1130 AM EDT THU OCT 9 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 914 IN EFFECT UNTIL 6 PM FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...SOME THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SEVERE STORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL CONTAIN DEADLY CLOUD-TO-GROUND LIGHTNING...AND THE STRONGEST STORMS WILL PRODUCE FREQUENT STRIKES. STORMS WILL MOVE TO THE NORTHEAST AT 30 MPH. ACTIVITY WILL CONTINUE TO MOVE OVER THE WESTERN AND CENTRAL PORTIONS OF THE AREA THROUGH AT LEAST EARLY AFTERNOON...THEN INTO THE EASTERN PARTS OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY MAY BE ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON. ACTIVITY MAY PERSIST INTO THE EVENING HOURS OVER EASTERN AREAS. THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Special weather statement, Oct 9, 11:47 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1147 AM EDT THU OCT 9 2008 FLZ020>023-091630- BAKER-COLUMBIA-HAMILTON-SUWANNEE- 1147 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN SUWANNEE...NORTHWESTERN BAKER...NORTHERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1230 PM EDT... AT 1147 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BELMONT TO 4 MILES SOUTH OF BELMONT TO 10 MILES WEST OF WHITE SPRINGS...MOVING EAST AT 21 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT...WHITE SPRINGS...SUWANNEE VALLEY AND TAYLOR THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Oct 9, 11:49 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1149 AM EDT THU OCT 9 2008 FLZ035-091630- GILCHRIST- 1149 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN GILCHRIST COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1230 PM EDT... AT 1149 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 8 MILES WEST OF BELL...MOVING EAST AT 22 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Local storm report, Oct 9, 12:23 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1223 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL ARGYLE 31.07N 82.65W
10/09/2008 M0.75 INCH CLINCH GA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED BY SKYWARN SPOTTER IN ARGYLE.
&&
CARROLLLocal storm report, Oct 9, 1:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
120 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL ALMA 31.54N 82.48W
10/09/2008 E0.75 INCH BACON GA TRAINED SPOTTER
405 WEST 11 ST DIME AND PENNY SIZE HAIL
&&
AWALKERLocal storm report, Oct 9, 1:33 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FUNNEL CLOUD NW HIGH SPRINGS 29.83N 82.60W
10/09/2008 ALACHUA FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FUNNEL CLOUD IN THE VICINITY OF
PEANUT MILLS ON SW RAILROAD AVENUE.
&&
CARROLLSpecial weather statement, Oct 9, 1:47 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 147 PM EDT THU OCT 9 2008 FLZ024-GAZ152-153-164>166-091830- BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-INLAND GLYNN-NASSAU- 147 PM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON...SOUTHEASTERN BRANTLEY...NORTHERN NASSAU...CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF HILLIARD...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND HILLIARD...HOMELAND...FOLKSTON...KINGS FERRY...KINGSLAND...TARBORO... WOODBINE...COLESBURG...WAVERLY AND KINGS BAY BASE THROUGH 230 PM. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:57 PM EDT | Special Marine Warning | JAX | 48 min | |
| Oct 8, 9:45 PM EDT | Special Marine Warning | JAX | 60 min | |
| Oct 8, 9:56 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 2 hr |
| Oct 8, 10:50 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 25 min |
| Oct 8, 11:15 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 45 min |
| Oct 8, 11:38 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Oct 9, 12:42 AM EDT | Special Marine Warning | JAX | 93 min | |
| Oct 9, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 45 min |
| Oct 9, 10:09 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 66 min |
| Oct 9, 11:08 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 67 min |
| Oct 9, 11:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 61 min |
| Oct 9, 12:18 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 57 min |
| Oct 9, 12:53 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 46 min |
| Oct 9, 1:37 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 53 min |
| Oct 9, 2:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| Oct 9, 2:31 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 59 min |
| Oct 9, 2:36 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 84 min |
| Oct 9, 2:48 PM EDT | Tornado Warning | JAX | Alachua, Putnam | 42 min |
| Oct 9, 2:53 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Putnam | 82 min |
| Oct 9, 3:17 PM EDT | Special Marine Warning | JAX | 88 min | |
| Oct 9, 3:24 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Marion, Putnam, Saint Johns | 66 min |
| Oct 9, 3:35 PM EDT | Special Marine Warning | JAX | 115 min | |
| Oct 9, 3:41 PM EDT | Areal Flood Advisory | JAX | Marion | 64 min |
| Oct 9, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 57 min |
| Oct 9, 4:22 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 38 min |
| Oct 9, 4:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 116 min |
| Oct 9, 5:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 30 min |
| Oct 9, 5:27 PM EDT | Special Marine Warning | JAX | 118 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.